After a number of years of suffering from symptoms of hypothyroidism (25 lb weight gain during last 3 yrs despite diet of less than 1500 calories, depression, fatigue, thinning hair, brittle nails, and recently discovered I have high cholesterol, fasting glucose of 99, vitamin D level (total) of 21, and shoulder impringement/rotator cuff tear) my G.P. ordered a thyroid test for me and my TSH was 3.12 with 1.0 T4 free (I was told that is normal). I am a 48 year old woman, 5'1", 145 pounds. I had hoped we might find a medical cause for symptoms. Yesterday, I saw an orthopedist for my shoulder pain and received a cortisone injection. Although my shoulder pain is about the same, I have been walking through the day with so much more energy than I have had for longer than I remember, and I don't feel like my brain is being crushed with depression today... it's a remarkable, amazing feeling! I am just wondering if there is any chance that the cortisone shot caused this? Because nothing else is changed. Could it mean that I actually DO have a hypothyroid condition, that might actually improve with treatment? If so, how should I proceed? Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.